# SDR HEEA967168

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075677103
- Condition: Reads High
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR PRESSURE SIDE READS HIGH.
